# SDR MALA965253

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 2421 · AC Generator-Alternator
- Part: Ac Generator
- Part number: 31342001
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3032 - CLIMB-OUT FROM DTW, THE RIGHT AC GENERATOR BECAME INOPERATIVE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE NR 2 AC GENERATOR.  ALL CHECKS SATISFACTORY.  (X)
